Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the complexity of Gröbner bases conversion
Author(s) Michael Kalkbrener
TypeArticle in Journal
AbstractIn this paper, the complexity of the conversion problem for Gröbner bases is investigated. It is shown that for adjacent Gröbner bases F and G , the maximal degree of the polynomials in G , denoted by deg(G), is bounded by a quadratic polynomial in deg(F). For non-adjacent Gröbner bases, however, the growth of degrees can be doubly exponential.
Length9
ISSN0747-7171
File
URL dx.doi.org/10.1006/jsco.1998.0276
LanguageEnglish
JournalJournal of Symbolic Computation
Volume28
Number1-2
Pages265-273
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1999
MonthJuly
Edition0
Translation No
Refereed No
Webmaster